# SDR AALA202307143499

- Difficulty date: July 10, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 39,110 hours, 16,469 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 69177913
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 ENTRY DOOR HANDLE IS LOOSE. REMOVED AND REPLACED R1 DOOR GUIDE ARM PER AMM 52-41-21.
